IJPAM: Volume 107, No. 4 (2016)


Maryam Yaghoubi
Department of Mathemematics
Payame Noor University
P.O. Box 19395-3697, IRAN

Abstract. Uniform structure on the $\mathbb{T}$-valued spaces are defined using different set of axioms and basic terms. A different approach to fuzzy uniformities, in terms of $\mathbb{T}$-covers was introduced which seems the most natural one.

The purpose of this paper is to present another characterization of fuzzy uniformities in the style of Weil that we call it $\mathbb{T}$- Weil uniformity. We formulate and investigate a definition of entourage uniformity alternative to that one of Hutton. It is expressed in terms of coproduct of fuzzy spaces. We identify this new notion with the existing ones by proving the isomorphism between the respective categories.

Received: January 15, 2016

AMS Subject Classification: 54A40, 06D20

Key Words and Phrases: $\mathbb{T}$-Weil uniform spaces, $\mathbb{T}$-valued uniform spaces, Hutton uniform spaces

Download paper from here.

DOI: 10.12732/ijpam.v107i4.10 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 4
Pages: 927 - 937

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).